# SDR ASAA0540697

- Difficulty date: December 1, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MFAB53STR016
- Condition: Gouged
- Location: Bs 540-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND MECHANICAL DAMAGE ON MAIN CABIN SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK IAW B737-400 SRM 53-00-52.  (M)
